28 Oct 2009
I'm on medication for high blood pressure for four months now and have no symptoms of tiredness or worn out before I take the meds only dizziness and headache. Have you consulted a doctor lately? If it is hormonal changes, maybe you should try lifestyle modification like less late nights, avoid alcoholic drinks, eating more fruits and vege. take vitamins a and e. If you have time, do some aerobic exercises.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 ...
1 answer • 12 Aug 2011
Do not have high cholesterol or high blood pressure. After wearing a heart monitor for 2 wks my new cardiologist diagnosed me YESTERDAY to have SVT. ...
1 answer • 21 Apr 2012
I take about 8 prescriptions. I was diagnosted with seborehea dermititis. Could it have anything to do with the medicines I take? I am being treated ...
1 answer • 18 Jun 2012
What drugs interact with parkinson meds to cause High B/p
1 answer • 26 Dec 2012
... being in the 160's, then later on it will be just under or just over 100. Which make me feel really light headed, I eat ok and drink plenty. ...
5 answers • 19 Jan 2013